# SDR JJBA201912264009

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 35,433 hours, 22,820 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR/GROUND SYSTEM FAILURE IN FLIGHT. PERFORMED LANDING GEAR WOW PROXIMITY SWITCHES OPS CHECK. R&R RELAY K0278. NO DEFECTS NOTED AT THIS TIME. PERFORMED GEAR SWINGS. OPS CHECK SAT.
